I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 4, PAGES 1265-1278
E. I. Bounina
View as HTML View as gif image View as LaTeX source
In this article it is proved that two unitary linear groups over fields with involutions with skew-symmetric forms of maximal rank are elementary equivalent if and only if they have the same dimension and the fields are elementary equivalent as the fields with involutions.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: January 25, 1999